MAUDE Adverse Event Report: HARSORIA HEALTHCARE MVKESSON BRANDS; CATHETER, IV SFTY SLIDING STR BLU 22GX1"

HARSORIA HEALTHCARE MVKESSON BRANDS; CATHETER, IV SFTY SLIDING STR BLU 22GX1"
Catalog Number 200-IVS221
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that the catheter broke off while inside the patient vein.The patient was sent to the hospital for evaluation.The catheter was able to be removed without surgery.No information was received regarding any serious injury as a result of this product issue.

Brand Name
MVKESSON BRANDS
Common Device Name
CATHETER, IV SFTY SLIDING STR BLU 22GX1"
Manufacturer (Section D)
HARSORIA HEALTHCARE
110-111 phase iv
udyog vihar sector 18
gurugram, haryana 12201 5
IN  122015
MDR Report Key22727263
Report Number1451040-2025-00063
Device Sequence Number18389890
Product Code QOI
UDI-Device Identifier10612479267548
UDI-Public10612479267548
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/06/2025
Report Date (Section F) 08/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number200-IVS221
Device Lot Number99818
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/23/2025
Device Age12 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer08/06/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/06/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA08/06/2025